Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in elbow bone following botox injection. Is this normal?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 393 Questions
I had botox injections last my right eyebrow bone is this common?
Posted Fri, 3 May 2013 in Beauty & Cosmetics
Answered by Dr. Tanusree Biswas 2 hours later
Hello..Welcome to XXXXXXX
Thanks for your query.

Botox injections may cause pain at the point of injection .If the site of injection was at the point where it is hurting ,it might be due to the injection.
However, a delayed pain is uncommon. Those who experience pain due to Botox ,usually have it on the day of injection.

Some people develop a sensation of tightness after the first Botox injection.This is perceived as headache by many and arises 3-5 days after the injections are administered and the effects of muscle relaxation have started. However , this is very transient and should not last long.

In either case , you may take an anti-inflammatory medication to make the pain subside .In case pain is persistent ,you may consult your dermatologist .

Hope this is helpful.I will be happy to answer your follow up queries .

Best Wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor